# SDR AALA202408197543

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 32,849 hours, 14,200 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LOUD KNOCKING NOISE HEARD FROM RIGHT SIDE OF COCKPIT AFTER TAKEOFF. LOUD ENOUGH TO BE HEARD FROM CABIN; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT CLE. CONFIRMED GROUND POWER SERVICE DOOR FOUND OPEN AND GROUND COMMUNICATION HANDSET STILL CONNECTED. REMOVED GROUND COMMUNICATION DEVICE AND CLOSED DOOR. ACCOMPLISHED GVI NO FRUTHER FAULT FOUND.
